... time? Did it make you feel weird at first?
23 Dec 2009
I can only answer from my brothers experience of using clozapine. I am sure it did not make him put on weight like other meds for this ilness. As for the blood test, I am sure it is a pain having to have blood tests all the time, but the thing is the drug clozapine, is one that affects your white blood cells, and so it is vital to have the blood tests, regularly at first. If the drug does help you and you continue to take clozapine then the blood test become less frequent. Before my brother was given more medication each month he had to have had a blood test, which had to be sent to the people
they had to confirm that it was ok for my brother to continue with this drug before he was given more clozapine. I must also add this was the best drug he was ever given, it made him so much better in himself, without the side affects of weight gain, or other side affects other meds had given him,
Good luck with the clozapine, I hope it helps you the way it helped him
- Clozapine Information for Consumers
- Clozapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clozapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My brother has been on Clozapine for nearly two years and has decided to stop his medication abruptly so naturally I'm worried about him. He has ...
3 answers • 21 May 2012
I stopped taking Clozapine 5 years ago after 7 years of treatment. Can this affect my life expectan?
I have never been diagnosed with Schizophrenia and when asked to start Clozapine was detained under the mental health act and was given no ...
2 answers • 2 May 2013
She has tried 4 other drugs in 6 years, I am very scared of this drug however and the side effects i have been told about. This is kind of a last ...
3 answers • 25 Feb 2015
... diagnosed with schizophrenia. I have borderline personality and possibly bipolar 2. I've been on almost every med, anti psychotic and anti ...
1 answer • 7 May 2015